# SDR 2007UALA01574

- Difficulty date: May 21, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 39,525 hours, 4,812 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ADJACENT TO LAV 104 INOPERATIVE.  [SUP 06-06-07]  SECURED CONNECTOR AT LAMP.
